Format

Send to:

Choose Destination
See comment in PubMed Commons below
DICP. 1991 Jul-Aug;25(7-8):745-6.

Altered absorption of digoxin, sustained-release quinidine, and warfarin with sucralfate administration.

Author information

  • 1College of Pharmacy, University of Florida, Gainesville.

Abstract

A case is reported of a 71-year-old woman who displayed altered absorption of digoxin, quinidine sulfate, and warfarin sodium after being given sucralfate. The administration of sucralfate resulted in subtherapeutic serum concentrations of digoxin and quinidine, and also reduced the patient's prothrombin time (PT). Discontinuation of sucralfate increased PT and reestablished therapeutic concentrations of digoxin, quinidine, and warfarin. Patients receiving sucralfate concomitantly with digoxin, quinidine, and warfarin should be monitored frequently with regard to serum drug concentration and disease symptomatology.

PMID:
1949932
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk